# SDR AALA202408051951

- Difficulty date: July 16, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 61,674 hours, 39,102 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 201581001
- Part serial: MDG0632
- Condition: Vibration
- Location: Zone 700
- Part time: 71,009 hours, 34,916 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LIFT OFF, AIRCRAFT VIBRATES AT A MODERATE LEVEL. MAINLY FROM THE AREA AROUND THE LEFT SIDE/LEFT GEAR. FLT CREW REPORTS VIBRATION IMMEDIATELY CEASES UPON APPLICATION OF LEFT BRAKE.   MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR.
